| Model Number |
H938724E |
| Medical Device Problem Code |
Free or Unrestricted Flow (2945)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that lipids (located on port 1 and 2) appeared in the tubing at the valve outlet of an em2400 valve set.This was noticed when the pump was stopped and the doors were normally closed.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h4 and h6.H4: device manufacture date - the lot was manufactured between july 16-17, 2024.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.